# SDR P5CA2018121200378

- Difficulty date: December 10, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,212 hours, 21,009 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Low Pressure
- Location: Pnumatic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

W/ ENGINE ANTI-ICE ON LEFT DUCT PRESSURE DROPS TO 7 PSI AND MOMENTARILY L ENG BLEED OFF EICAS( NO FAULT SHOWN IN STATUS PG. BITE CHK IN THE AIR SUPPLY BITE MODULE, NO FAULT IAW AMM 36-23-00-715. ITEM CLOSED, OKAY TO CONTINUE. )
